American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(45.0X) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Richard Bellman. Functional equations in the theory of dynamic programming. VII. A partial differential equation for the Fredholm resolvent . Proc. Amer. Math. Soc. 8 (1957) 435-440. MR 0088666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Z. A. Melzak. A scalar transport equation . Trans. Amer. Math. Soc. 85 (1957) 547-560. MR 0087880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] D. B. Sumner. Abel's integral equation as a convolution transform . Proc. Amer. Math. Soc. 7 (1956) 82-86. MR 0076184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. S. MacNerney. Determinants of harmonic matrices . Proc. Amer. Math. Soc. 7 (1956) 1044-1046. MR 0084704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ulf Grenander. A contribution to the theory of Toeplitz matrices . Trans. Amer. Math. Soc. 79 (1955) 124-140. MR 0070044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Joanne Elliott. The boundary value problems and semigroups associated with certain integro-differential operators . Trans. Amer. Math. Soc. 76 (1954) 300-331. MR 0060715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. H. Roberts. A nonconvergent iterative process . Proc. Amer. Math. Soc. 4 (1953) 640-644. MR 0056188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Joanne Elliott. On a class of integral equations . Proc. Amer. Math. Soc. 3 (1952) 566-572. MR 0049467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Leo A. Goodman. A probabilistic approach to a system of integral equations . Proc. Amer. Math. Soc. 3 (1952) 505-507. MR 0047904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Richard Bellman and Richard Latter. On the integral equation $\lambda f(x)=\int\sb 0\sp aK(x-y)f(y)dy$ . Proc. Amer. Math. Soc. 3 (1952) 884-891. MR 0053378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Shih-Hsun Chang. On the distribution of the characteristic values and singular values of linear integral equations . Trans. Amer. Math. Soc. 67 (1949) 351-367. MR 0033966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] E. H. Rothe. Weak topology and nonlinear integral equations . Trans. Amer. Math. Soc. 66 (1949) 75-92. MR 0031650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] C. L. Dolph. Nonlinear integral equations of the Hammerstein type . Trans. Amer. Math. Soc. 66 (1949) 289-307. MR 0032923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Alfred Horn. The asymptotic behavior of solutions of systems of Volterra integral equations . Trans. Amer. Math. Soc. 63 (1948) 144-174. MR 0024035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] W. J. Trjitzinsky. Singular integral equations with Cauchy kernels . Trans. Amer. Math. Soc. 60 (1946) 167-214. MR 0017876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Willy Feller. On the integro-differential equations of purely discontinuous Markoff processes . Trans. Amer. Math. Soc. 48 (1940) 488-515. MR 0002697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1